MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ACCU-CHEK ® INFORM METER; BLOOD GLUCOSE MONITORING DEVICE

ROCHE DIAGNOSTICS ACCU-CHEK ® INFORM METER; BLOOD GLUCOSE MONITORING DEVICE
Catalog Number 04882458001
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The meter was returned for an investigation.Replacement product was sent.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of an incorrect date being transmitted from the accu-chek inform ii meter to the cobas infinity system.On (b)(6) 2022, the patient was measured with the accu-chek inform ii meter.The customer reviewed the glucose result within the infinity system and the date of the result stated (b)(6) 2022.The meter was reset and restarted, the customer confirmed the value to the cobas infinity system was (b)(6) 2022.The customer confirmed the patient's result was from (b)(6) 2022.
 
Additional Manufacturer Narrative
The investigation found one patient sample had the incorrect time stored.It was confirmed by the customer that the time and date were not changed.The investigation found that before the alleged measurement was made, a qc measurement was performed and the date was already set to 03-jun-2022.The investigation could not determine the cause for the time and date change.The alleged malfunction was not reproducible.The meter was disassembled for further investigation.A visual inspection was performed of the electronic parts and no abnormalities were found and there was no contamination.The investigation did not identify a product problem.The cause of the event could not be determined.Updated medwatch field: h3 - device evaluation by manufacturer.

Brand Name
ACCU-CHEK ® INFORM METER
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key14752301
Report Number1823260-2022-01785
Device Sequence Number17592558
Product Code NBW
UDI-Device Identifier04015630945757
UDI-Public4015630945757
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K012210
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04882458001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2022
Supplement Date Received by Manufacturer07/21/2022
Initial Report FDA Received Date06/21/2022
Supplement Report FDA Received Date08/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown